Published on in Vol 24, No 6 (2022): June

Preprints (earlier versions) of this paper are available at https://preprints.jmir.org/preprint/39648, first published .
Correction: Age- and Sex-Specific Differences in Multimorbidity Patterns and Temporal Trends on Assessing Hospital Discharge Records in Southwest China: Network-Based Study

Correction: Age- and Sex-Specific Differences in Multimorbidity Patterns and Temporal Trends on Assessing Hospital Discharge Records in Southwest China: Network-Based Study

Correction: Age- and Sex-Specific Differences in Multimorbidity Patterns and Temporal Trends on Assessing Hospital Discharge Records in Southwest China: Network-Based Study

Authors of this article:

Liya Wang 1 Author Orcid Image ;   Hang Qiu 1, 2 Author Orcid Image ;   Li Luo 3 Author Orcid Image ;   Li Zhou 4 Author Orcid Image

Corrigenda and Addenda

1Big Data Research Center, University of Electronic Science and Technology of China, Chengdu, China

2School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu, China

3Business School, Sichuan University, Chengdu, China

4Health Information Center of Sichuan Province, Chengdu, China

*these authors contributed equally

Corresponding Author:

Hang Qiu, PhD

School of Computer Science and Engineering

University of Electronic Science and Technology of China

No.2006, Xiyuan Ave, West Hi-Tech Zone

Chengdu, 611731

China

Phone: 86 28 61830278

Fax:86 28 61830278

Email: qiuhang@uestc.edu.cn



In “Age- and Sex-Specific Differences in Multimorbidity Patterns and Temporal Trends on Assessing Hospital Discharge Records in Southwest China: Network-Based Study” (J Med Internet Res 2022; 24(2): e27146) the authors noted one error.

In the originally published paper, the denominator of Equation 2 was incorrect and should have been expressed as a square root.

In the corrected version of the paper, the denominator of Equation 2 has been revised to a square root and is provided below. The calculations in the original publication were according to the correct version of Equation 2. The error in Equation 2 did not influence the results of the originally published paper.

The correction will appear in the online version of the paper on the JMIR Publications website on June 16, 2022, together with the publication of this correction notice. Because this was made after submission to PubMed, PubMed Central, and other full-text repositories, the corrected article has also been resubmitted to those repositories.

This is a non–peer-reviewed article. submitted 17.05.22; accepted 17.05.22; published 16.06.22.

Copyright

©Liya Wang, Hang Qiu, Li Luo, Li Zhou. Originally published in the Journal of Medical Internet Research (https://www.jmir.org), 16.06.2022.

This is an open-access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work, first published in the Journal of Medical Internet Research, is properly cited. The complete bibliographic information, a link to the original publication on https://www.jmir.org/, as well as this copyright and license information must be included.